# SDR 2012FA0000106

- Difficulty date: January 31, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N121DA
- Make and model: Cirrus SR22
- Aircraft serial: 1563
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Washer
- Condition: Loose
- Location: Mag Oil Seal
- Component: Magneto
- Component part number: 105005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR INSPECTION, IT WAS DISCOVERED THAT THE OIL SEAL WASHER IN A MAGNETO HAD MOVED OUT ON THE SHAFT AND WAS HOLDING THE IMPULSE COUPLING PAWLS IN RUNNING POSITION, CAUSING ADVANCED TIMING FOR START.  AT 15 HRS AFTER 500 HR INSPECTION,  CONDITION OCCURRED AGAIN.  MAGNETO REPAIR SHOP SAYS THIS IS THE 8TH OCCURRENCE OF THIS CONDITION THEY HAVE SEEN IN THE LAST 12 MONTHS.
